The higher-dimensional amenability of tensor products of Banach algebras

  1. Lookup NU author(s)
  2. Dr Zinaida Lykova
Author(s)Lykova ZA
Publication type Article
JournalJournal of Operator Theory
Year2012
Volume67
Issue1
Pages73-100
ISSN (electronic)1841-7744
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherThe Theta Foundation
URLhttp://www.mathjournals.org/jot/2012-067-001/2012-067-001-004.html
Actions    Link to this publication